共 50 条
- [1] ISOMORPHISMS BETWEEN ORLICZ SPACES [J]. ANNALES DE L INSTITUT HENRI POINCARE SECTION B-CALCUL DES PROBABILITES ET STATISTIQUE, 1973, 9 (01): : 59 - 75
- [2] Orlicz Spaces and Generalized Orlicz Spaces [J]. ORLICZ SPACES AND GENERALIZED ORLICZ SPACES, 2019, 2236 : V - +
- [4] Isomorphisms and several characterizations of Musielak-Orlicz-Hardy spaces associated with some Schrödinger operators [J]. Czechoslovak Mathematical Journal, 2015, 65 : 747 - 779
- [5] Orlicz spaces [J]. WEIGHTED LITTLEWOOD-PALEY THEORY AND EXPONENTIAL-SQUARE INTEGRABILITY, 2008, 1924 : 161 - 188
- [6] ON SPACES OF EQUIVARIANT ISOMORPHISMS [J]. TOPOLOGY AND ITS APPLICATIONS, 1991, 40 (02) : 145 - 155